Generalized $L_2$ Solutions of Mixed Boundary Value Problems for the Wave Equation
Differencialʹnye uravneniâ, Tome 40 (2004) no. 5, pp. 673-680
Cet article a éte moissonné depuis la source Math-Net.Ru
@article{DE_2004_40_5_a11,
author = {L. N. Znamenskaya},
title = {Generalized $L_2$ {Solutions} of {Mixed} {Boundary} {Value} {Problems} for the {Wave} {Equation}},
journal = {Differencialʹnye uravneni\^a},
pages = {673--680},
year = {2004},
volume = {40},
number = {5},
language = {ru},
url = {http://geodesic.mathdoc.fr/item/DE_2004_40_5_a11/}
}
L. N. Znamenskaya. Generalized $L_2$ Solutions of Mixed Boundary Value Problems for the Wave Equation. Differencialʹnye uravneniâ, Tome 40 (2004) no. 5, pp. 673-680. http://geodesic.mathdoc.fr/item/DE_2004_40_5_a11/